Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1989, Issue 395

Issues

Real hypersurfaces with constant principal curvatures in complex hyperbolic space.

Jürgen Berndt
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1989.395.132

About the article

Published Online: 2009-12-09

Published in Print: 1989-03-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1989, Issue 395, Pages 132–141, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1989.395.132.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jong Taek CHO and Makoto KIMURA
Kyushu Journal of Mathematics, 2008, Volume 62, Number 1, Page 75
[2]
Theocharis Theofanidis
International Journal of Mathematics and Mathematical Sciences, 2016, Volume 2016, Page 1
[3]
Konstantina Panagiotidou and Philippos J. Xenos
Advances in Pure Mathematics, 2012, Volume 02, Number 01, Page 1
[4]
Dong Ho Lim, Woon Ha Sohn, and Hyunjung Song
Pacific Journal of Mathematics, 2013, Volume 266, Number 2, Page 305
[5]
Th. Theofanidis and Ph. J. Xenos
Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 2012, Volume 53, Number 1, Page 235
[6]
Theoharis Theofanidis and Philippos J. Xenos
Results in Mathematics, 2012, Volume 61, Number 1-2, Page 43
[7]
Jong Taek Cho and Makoto Kimura
Results in Mathematics, 2012, Volume 61, Number 1-2, Page 127
[9]
AMALENDU GHOSH
Glasgow Mathematical Journal, 2012, Volume 54, Number 01, Page 1
[10]
E. García-Río and L. Vanhecke
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 1998, Volume 128, Number 06, Page 1309
[11]
Jürgen Berndt and José Carlos Díaz-Ramos
Geometriae Dedicata, 2009, Volume 138, Number 1, Page 129
[12]
S. H. Kon and Tee-How Loo
Mathematische Zeitschrift, 2011, Volume 269, Number 1-2, Page 47
[13]
Jong Taek Cho and Makoto Kimura
Mathematische Nachrichten, 2011, Volume 284, Number 11-12, Page 1385
[14]
Liang Xiao
Pacific Journal of Mathematics, 1999, Volume 189, Number 2, Page 377
[15]
U-Hang Ki, Setsuo Nagai, and Ryoichi Takagi
Geometriae Dedicata, 2010, Volume 149, Number 1, Page 161
[16]
U-Hang Ki, In-Bae Kim, and Dong-Ho Lim
Bulletin of the Korean Mathematical Society, 2010, Volume 47, Number 1, Page 1

Comments (0)

Please log in or register to comment.
Log in